MathSciNet Relay Station
MathSciNet bibliographic data
MR2578605 (2011d:47071) 47B36 (39A70 47A10 47B39 47B80 81Q10)
Avila, Artur; Jitomirskaya, Svetlana Almost localization and almost reducibility. J. Eur. Math. Soc. (JEMS) 12 (2010), no. 1, 93–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement